# SDR VNAA2009072800005

- Difficulty date: July 23, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 11,390 hours, 11,287 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 7072106
- Condition: Damaged
- Location: Fuselage
- Part time: 3,561 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE FLIGHT INSPECTION CREW REPORTED A LIGHTNING STRIKE ON THE NOSE OF THE AIRCRAFT IN OAJ.  MAINTENANCE INSPECTED AND REPLACED STATIC DISCHARGERS AND RADOME.  ALL WORK WAS DONE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
